# SDR JJBA20251125107

- Difficulty date: October 22, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N14158
- Make and model: Emb EMB-145XR
- Aircraft serial: 145791
- Aircraft time: 49,605 hours, 32,092 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: 14525994003
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FR 61 BTW RH SILL AND RH OMEGA BEAM, T-PROFILE FOUND CORRODED. RH FR 61 BTW RH SILL AND RH OMEGA BEAM, T-PROFILE BLENDED AND FOUND OUT OF LIMITS. RH FR 61 BTW RH SILL AND RH OMEGA BEAM, T-PROFILE WAS REPLACED.
